RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 1(169), Pages 259–260 (Mi umn4854)  

This article is cited in 1 scientific paper (total in 2 paper)

Mathematical Events in the USSR

Sergei Nikolaevich Chernikov (on his sixtieth birthday)

I. I. Eremin, D. I. Zaitsev, M. I. Kargapolov, V. S. Charin


Full text: PDF file (303 kB)

English version:
Russian Mathematical Surveys, 1973, 28:1, 175–180

Bibliographic databases:

MSC: 01A70, 20F18, 15A39

Citation: I. I. Eremin, D. I. Zaitsev, M. I. Kargapolov, V. S. Charin, “Sergei Nikolaevich Chernikov (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 28:1(169) (1973), 259–260; Russian Math. Surveys, 28:1 (1973), 175–180

Citation in format AMSBIB
\Bibitem{EreZaiKar73}
\by I.~I.~Eremin, D.~I.~Zaitsev, M.~I.~Kargapolov, V.~S.~Charin
\paper Sergei Nikolaevich Chernikov (on his sixtieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 1(169)
\pages 259--260
\mathnet{http://mi.mathnet.ru/umn4854}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=384424}
\zmath{https://zbmath.org/?q=an:0274.01040}
\transl
\jour Russian Math. Surveys
\yr 1973
\vol 28
\issue 1
\pages 175--180
\crossref{https://doi.org/10.1070/RM1973v028n01ABEH001399}


Linking options:
  • http://mi.mathnet.ru/eng/umn4854
  • http://mi.mathnet.ru/eng/umn/v28/i1/p259

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. L. Ershov, Yu. I. Merzlyakov, A. I. Shirshov, “In memory of Mikhail Ivanovich Kargapolov”, Russian Math. Surveys, 32:1 (1977), 141–147  mathnet  crossref  mathscinet  zmath
    2. Polovitskii Ya.D., Yakovlev V.I., “Sergei nikolaevich chernikov (k 100-letiyu so dnya rozhdeniya)”, Vestnik permskogo universiteta. seriya: matematika. mekhanika. informatika, 2011, no. 7, 88–99  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:212
    Full text:81
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019